# SDR N6WA2022042502

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,449 hours, 32,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: SH6703911822
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 1.0" ON FUSELAGE WEB AFT LOWER CORNER RADIUS.  STA 909 BL 20L WL 50. AS MARKED. REPAIR ON FUSELAGE WEB L/H AFT LOWER CORNER IAW EO C550-53MIR-002-O
